# SDR HNAA2015042700144

- Difficulty date: April 27, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 70,406 hours, 79,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: 0044PA
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OVERHEAD EMERGENCY LIGHT IS OUT.  R & R EMERGENCY LIGHT BATTERY 3351-PS1 IAW 33-51-00.  OPS CHECKED GOOD.
